# SDR SIMA20160303004

- Difficulty date: March 3, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 39,058 hours, 35,283 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564275001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND FRAME 70 RT SIDE GOUGED AT PREVIOUS REPAIR.  ACFT WAS REMOVED FROM SERVICE & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  REPAIRED IAW ERS EM-53MR-1941.  REPAIR MATERIALS, EA9394 RESIN, SS301 SHEET 0.016" THICK.
